Alert archive / Georgia / Freeze Warnings in 2007

Freeze Warning 7, NWS Atlanta, GA

November 6, 200765 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 6, 2007, 3:12 AM EST for 65 counties in Georgia. It took effect at Nov 7, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2007, 3:12 AM EST (08:12 UTC)
In effect from
Nov 7, 2007, 3:00 AM EST
Expired
Nov 7, 2007, 9:00 AM EST
In force
6 hr
Issued by
NWS Atlanta, GA
All 65 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2206 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 060812
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EST TUE NOV 6 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-061615-
/O.NEW.KFFC.FZ.W.0007.071107T0800Z-071107T1400Z/
/O.NEW.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
312 AM EST TUE NOV 6 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY FOR MUCH OF 
NORTH AND NORTH CENTRAL GEORGIA ...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING FOR NORTH AND MUCH OF CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY FOR THE AREA GENERALLY ALONG AND NORTH OF A LINE FROM LA
GRANGE TO THOMASTON TO SANDERSVILLE. 

A WEAK COLD FRONT WILL SWEEP ACROSS THE AREA TODAY...AS A LARGE
DOME OF COLD AND DRY HIGH PRESSURE BUILDS EAST FROM THE CENTRAL
U.S.  WITH CLEAR SKIES AND LIGHT WINDS TONIGHT...TEMPERATURES ARE
EXPECTED TO FALL QUICKLY AFTER SUNSET...WITH READINGS AT OR BELOW
THE FREEZING MARK ACROSS MUCH OF THE WARNING AREA BY EARLY
WEDNESDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.



$$

GAZ078>084-089>096-102>108-061615-
/O.NEW.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
312 AM EST TUE NOV 6 2007

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING FOR THE AREA GENERALLY ALONG AND NORTH OF
A LINE FROM LUMPKIN TO SANDERSVILLE. 

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO 
DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA BY DAYBREAK THURSDAY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$
3 follow-up statements
000 
WWUS72 KFFC 070212
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EST TUE NOV 6 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071015-
/O.CON.KFFC.FZ.W.0007.071107T0800Z-071107T1400Z/
/O.CON.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
912 PM EST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING.

COLD DRY AIR WILL CONTINUE TO PUSH INTO THE STATE TONIGHT. TEMPERATURES
ARE EXPECTED TO DROP TO 30 TO 34 DEGREES ACROSS THE WARNING AREA
BY EARLY WEDNESDAY. EVEN COOLER READINGS ARE LIKELY LATE WEDNESDAY
NIGHT AND THURSDAY AS WINDS BECOME CALM. LOW TEMPERATURES THURSDAY
MORNING WILL RANGE FROM 24 TO 30 DEGREES ACROSS MUCH OF NORTH
GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>084-089>096-102>108-071015-
/O.CON.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
912 PM EST TUE NOV 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING. 

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY
DAYBREAK THURSDAY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$
000 
WWUS72 KFFC 070824
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 AM EST WED NOV 7 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071630-
/O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
/O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
324 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING 
FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY FOR THE SAME AREA. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY.
UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO
THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN
SETS...TEMPERATURES WILL STEADILY FALL WITH READINGS GETTING INTO
THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK
THURSDAY. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>084-089>096-102>108-071630-
/O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/
/O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
324 AM EST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY
DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ085-086-097-098-109>113-071630-
/O.NEW.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
324 AM EST WED NOV 7 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS72 KFFC 071406
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 AM EST WED NOV 7 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-072215-
/O.EXP.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE
906 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR AREAS NORTH OF A LA
GRANGE TO LOUISVILLE LINE. A FREEZE WARNING REMAINS IN EFFECT
FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA.

A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER
ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S
AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS...
TEMPERATURES WILL ONCE AGAIN STEADILY FALL WITH READINGS GETTING
INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK
THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>084-089>096-102>108-072215-
/O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/
HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
906 AM EST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY ACROSS PORTIONS OF CENTRAL GEORGIA.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA
BY DAYBREAK THURSDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ085-086-097-098-109>113-072215-
/O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/
JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
906 AM EST WED NOV 7 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY ACROSS PORTIONS OF EAST CENTRAL GEORGIA.

CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 5, 9:06 PM EST, 6 hours 6 minutes earlier.

Area forecast discussion, Nov 5, 9:06 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EST MON NOV 5 2007

.UPDATE...
AN APPROACHING COLD FRONT WAS ALONG AS OF 01Z WAS ALONG A
NASHVILLE TO MEMPHIS LINE...HEADED SOUTHEAST TOWARD GEORGIA.
RUC/NAM/GFS MODEL GUIDANCE ALL POINTING AT LOW LEVEL WINDS
INCREASING TO AROUND 40 KNOTS ESPECIALLY IN THE 850-900 MB LAYER
AHEAD OF THE BOUNDARY. 00Z FFC SOUNDING SHOWS JUST HOW DRY THE
PRE-FRONTAL AIRMASS IS...SUGGESTING THAT EVAPORATIVE COOLING
COINCIDENT WITH SHOWERS APPROACHING FROM TENNESSEE SHOULD BE
FAIRLY EFFICIENT AT TRANSFERRING THAT MOMENT TO THE SURFACE IN
OUR MOUNTAIN LOCATIONS. SURFACE LAYER SHOULD COOL ENOUGH BELOW
2KFT TO PREVENT MUCH GUSTINESS FROM REACHING THE GROUND ACROSS
MOST OF THE FORECAST AREA. HOWEVER...LOCATIONS ABOVE 2500-3000
FEET SHOULD SEE PRETTY STRONG GUSTS AROUND 40 MPH LATE TONIGHT.
THOSE STRONG GUSTS WILL BE RELATIVELY SHORT-LIVED...SUBSIDING AS
THE COLD FRONT NEARS TOWARD DAYBREAK. GUSTS SHOULD PICK BACK UP
AGAIN IN COLD ADVECTION BEHIND THE FRONT TUESDAY MORNING...BUT
EXPECT SPEEDS TO BE BELOW ADVISORY RANGE BY THAT POINT.

THE ONLY OTHER SIGNIFICANT WEATHER FEATURE REMAINS THE COLD AIR
ARRIVING BEHIND THE COLD FRONT. LATEST INDICATIONS ARE THAT
TEMPERATURES WILL DIP BELOW FREEZING IN MANY LOCATIONS TUESDAY
NIGHT...PERHAPS NORTH OF A LA GRANGE TO GRIFFIN TO WASHINGTON LINE
(MOST LIKELY EXCLUDING THE IMMEDIATE CITY OF ATLANTA). WITH
FORECAST TEMPS SO CLOSE TO FREEZING THOUGH...AND SOME DEGREE OF
UNCERTAINTY WITH HOW FAR SOUTH FREEZE IS LIKELY...OPTED TO HOLD
OFF ON ANY ISSUANCE OF A FREEZE WATCH...WHICH MAY COME WITH 4AM
FORECAST PACKAGE.

HANDEL

&&

.PREV DISCUSSION... /ISSUED 635 PM EST MON NOV 5 2007/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE RIDGE OVER THE STATE IS WEAKENING AND MOVING SOUTH.
THIS WILL ALLOW THE TAIL END OF A WEAKENING FRONT TO SWEEP THROUGH
THE STATE FROM THE NORTH TONIGHT THROUGH TUE AFTERNOON. MAY SEE SOME
ISOLATED TO SCATTERED SHOWERS ACROSS NORTH GEORGIA BUT THIS FRONT
REALLY DRIES OUT ONCE IT GET ACROSS THE N GA MOUNTAINS AND GETS INTO
DOWNSLOPING FLOW. THE PARENT LOW ASSOCIATED WITH THIS FRONT IS JUST
NORTH OF MICHIGANS UPPER PENINSULA AND IT IS EXPECTED TO MOVE EAST
INTO NH/VT BY WED AFTERNOON. THE BEST DYNAMICS AND MOISTURE STAY
WELL NORTH OF GA SO THERE WILL BE VERY LITTLE SUPPORT FOR THIS FRONT
AS IT MOVES THROUGH THE AREA. BY 18Z TUE ANOTHER RIDGE OF HIGH
PRESSURE BEGINS BUILDING SE OUT OF THE CENTRAL PLAINS AND SHOULD BE
CENTERED OVER THE MS VALLEY BY 18Z WED. THIS RIDGE WILL HELP TO
CONTINUE OUR DRY SPELL. ALSO COLD DRY AIR WILL MOVE ACROSS THE
REGION BEHIND THIS FRONT THAT WILL MOVE THROUGH TONIGHT. TEMPS IN
THE 50 AND 60S CAN BE EXPECTED OVER THE NEXT 2 DAYS WITH MORNING LOW
MAINLY IN TH E30S WITH SOME ISOLATED MIDDLE TO UPPER 20S ACROSS THE
N GA MOUNTAINS AND IN THE LOWER AREAS AROUND COWETA AND FAYETTE
COUNTIES.

LONG TERM /THURSDAY THROUGH MONDAY/...
THE COLD CANADIAN HIGH WILL REMAIN THE DOMINANT WEATHER FEATURE
THROUGH SUNDAY. IT DOES WEAKEN A BUT THU/FRI AS AN UNORGANIZED WAVE
MOVES SE OUT OF THE GREAT LAKES REGION...BUT IT LOOKS LIKE WE WILL
ONLY SEE INCREASING CLOUDS. ALL IN ALL COOLER TEMPS WITH CONTINUED
DRY WEATHER EXPECTED THROUGH DAY 7.

AVIATION...
RELATIVELY NARROW BAND OF CLOUDS SHOULD ACCOMPANY THE PASSAGE OF A
COLD FRONT THROUGH THE AREA EARLY TUESDAY. LACK OF DYNAMIC LIFT
SHOULD PREVENT THE CLOUD LAYER FROM EXPANDING SPATIALLY...AND
PRECIPITATION IN THE FRONTAL ZONE SHOULD DISSIPATE WITH THE LOSS OF
DAYTIME HEAT. WHEN FRONTAL ZONE ARRIVES IN THE KATL AND KAHN AREAS
AROUND 09Z WE EXPECT SCT TO BROKEN CLOUDS AT 4 TO 6 THOUSAND FEET
WITH A POSSIBLE LOWER LAYER AROUND 25 HUNDRED IN THE WAKE OF THE
FRONT ITSELF. DRIER AIR IS LAGGING SOMEWHAT...BUT SHOULD ARRIVE BY
AROUND 15Z AND BRING IN CLEARING. GRADIENT FLOW...SUBSIDENCE AND
THERMAL MIXING SHOULD CAUSE MODERATELY STRONG GUSTY SURFACE WINDS IN
THE WAKE OF THE FRONT. ARRIVAL TIMES OF CLOUDS WILL OBVIOUSLY BE A
BIT LATER IN THE KCSG AND KMCN AREAS.

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM EST TUESDAY FOR THE FOLLOWING ZONES:
DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS...TOWNS...
UNION...WHITE.

&&
Hazardous weather outlook, Nov 6, 2:00 AM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EST TUE NOV 6 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
200 AM EST TUE NOV 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT...MONDAY NIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A DEEP UPPER LOW IN THE NORTHEAST U.S. WILL REMAIN IN PLACE THROUGH
THE WEEK. A SHORT WAVE ROTATING AROUND THE BASE OF THE UPPER TROUGH
WILL PUSH A STRONG...YET DRY COLD FRONT THROUGH NORTH AND CENTRAL
GEORGIA EARLY TUESDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...HIGH
FIRE DANGER POTENTIAL CONDITIONS MAY BE REALIZED EACH AFTERNOON
THROUGH THE PERIOD AS LOW RELATIVE HUMIDITIES COMBINE WITH
CONTINUED LOW FUEL MOISTURES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:58 PM ESTWind AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more6 hr
Nov 6, 3:12 AM ESTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more24 hr
Nov 6, 3:19 AM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more11 hr
Nov 6, 2:38 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bibb, Butts, Clarke and 31 more3 hr
Nov 6, 2:38 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more27 hr

Nearby

Freeze Warnings in Georgia, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.